# SDR AWXA200701092

- Difficulty date: August 14, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 60,316 hours, 41,039 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072354
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - NR 5987852, FORWARD CARGO COMPARTMENT DOOR CUT OUT AFT FRAME CRACKED, BS 492.3, S24R.  REPLACED FORWARD CARGO COMPARTMENT DOOR CUT OUT AFT FRAME, BS 492.3, S24R IAW USAIRWAYS EA 120222.
